MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; PENILE PROSTHESIS, INFLATABLE
Catalog Number 519150
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the crimping tool damaged the centerpiece connector.Another connector was used to successfully complete the implant procedure.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A photograph of the connector was provided.In the picture it can be see that the connector is damaged; however, without the benefit of analyzing the device, quality cannot confirm root cause of the damage based on the photograph alone.If the device becomes available, or additional information is received, quality will re-evaluate this complaint in accordance to procedures.Based on the submitted information, it alleges the damage was done by the user.It suggests the connector tool may have been utilized incorrectly causing damage to the connector.The ifu indicates the titan inflatable penile prosthesis should only be implanted by physicians experienced in the surgical procedures and techniques involving implantation of a penile prosthesis.The physician should maintain adequate education to conduct this procedure.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformance's and capas revealed no trends for this lot.
 
Event or Problem Description

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20819344
Report Number2125050-2024-01985
Device Sequence Number8716929
Product Code FHW
UDI-Device Identifier05701780276979
UDI-Public05701780276979
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number519150
Device Lot Number9686462_5191501400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexUnknown